ISSN 2147-9720 | E-ISSN 2148-4279
Case based Review
Autoimmune myositis and myasthenia gravis resulting from a combination therapy with nivolumab and ipilimumab for metastatic melanoma
1 Department of Internal Medicine, Yale University School of Medicine, Connecticut, USA  
2 Department of Rheumatology, Yale New Haven Hospital, Connecticut, USA  
Eur J Rheumatol ; : -
DOI: 10.5152/eurjrheum.2019.18159
Key Words: Checkpoint inhibitors, myasthenia gravis, myositis
Abstract

Checkpoint inhibitors are a novel option in the management of metastatic melanomas and many other malignancies. They are used to promote the activation of cytotoxic T-lymphocytes by inhibiting deactivation signals, enabling the immune response to the tumor. Numerous Immune-related adverse effects caused by checkpoint inhibitors have been reported in the literature. They are diverse in nature, and many are life threatening. We report a case of autoimmune myositis and myasthenia gravis following treatment with a combination of ipilimumab and nivolumab for metastatic melanoma.

 

Cite this article as: Sutaria R, Patel P, Danve A. Autoimmune myositis and myasthenia gravis resulting from a combination therapy with nivolumab and ipilimumab for metastatic melanoma. Eur J Rheumatol 2019; 10.5152/eurjrheum.2019.18159.

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2019 Medical Research and Education Association | Latest Update: 08.04.2019